# SDR ZESA201942301

- Difficulty date: April 22, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N819JP
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0065
- Aircraft time: 3,475 hours, 2,947 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Loose
- Location: Cabin Presssure
- Part time: 3,475 hours, 2,947 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B, I

## Discrepancy

DURING CRUISE AT 40,000FT A LOUD BANG WAS HEARD AND THE CABIN STARTED TO DEPRESSURIZE, PILOTS FOLLOWED THEIR CHECKLIST AND DESCENDED AND LANDED ASAP. THE PROBLEM WAS THAT THE PRESSURIZATION DUCT AT THE WATER SEPARATOR CAME LOOSE FROM THE DUCT ASSY AIR TURBINE DISCHARGE THAT IS A CLAMPED ASSEMBLY. THE WATER SOCK WAS REMOVED AND REPLACED WITH NEW BEFORE THIS FLIGHT, THE SYSTEM WAS INSPECTED AND A FULL OPERATIONAL CHECK WAS PERFORMED BY PRESSURIZING THE AIRCRAFT TO MAX DIFF. NO DEFECTS WERE NOTED AT THAT TIME.
